MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE¿; CATHETER, STEERABLE

BOSTON SCIENTIFIC CORPORATION FARADRIVE¿; CATHETER, STEERABLE
Model Number M004PF21M402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Faradrive steerable sheath broke no pt harm.

Brand Name
FARADRIVE¿
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
MDR Report Key50818320
Report Number50818320
Device Sequence Number10152153
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF21M402
Device Catalogue NumberM004PF21M402
Device Lot NumberCL15494
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight154 LB
Date Report Sent to FDA09/09/2026